MAUDE Adverse Event Report: OLSEN MEDICAL LLC OLSEN MIDAS TOUCH; MONOPOLAR PENCIL

OLSEN MEDICAL LLC OLSEN MIDAS TOUCH; MONOPOLAR PENCIL
Model Number 75800
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have reached out to the end user for additional information with no response yet.The dhr for this lot number was reviewed with no issues found related to the reported complaint.All devices were visually inspected 100% by manufacturing during packaging.There has been a total of (b)(4) sold of all lots with one additional complaint recorded for a similar occurrence in 2017 ((b)(4) complaint rate) once we have additional information and have completed our investigation a follow up report will be submitted.The report is being submitted late as we recently discovered that our passed attempts to submit were not received due to an old version of esubmitter.
 
Event or Problem Description
The customer alleged that the blue button detached from the hand piece while in use in the operative field.It was retrieved and removed from the table.There was no harm to the patient.
 
Additional Manufacturer Narrative
After multiple attempts, no additional information was provided and the device was not returned for investigation.As a result, no further actions can be taken and the complaint will be closed.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or need for corrective actions a follow up report will be submitted.This report is being submitted late as recently discovered that our reports were not being accepted due to an old version of esubmitter.

Brand Name
OLSEN MIDAS TOUCH
Common Device Name
MONOPOLAR PENCIL
Manufacturer (Section D)
OLSEN MEDICAL LLC
3230 commerce center pl
louisville KY 40211
Manufacturer (Section G)
OLSEN MEDICAL LLC
3230 commerce center pl
louisville KY 40211
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key13508569
Report Number3000719969-2021-00002
Device Sequence Number6432048
Product Code GEI
UDI-Device Identifier00841785109041
UDI-Public00841785109041
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K885200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number75800
Device Catalogue Number75800
Device Lot Number120200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown